# SDR SWAA2013102821472

- Difficulty date: October 15, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 33,842 hours, 22,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: SR09530291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD WINDOW PAN CRACKED AT STATION 851.  R & R DOUBLER IAW SRM & DRAWING.
